Alert archive / Ohio / Frost Advisories in 2009

Frost Advisory 4, NWS Cleveland, OH

September 30, 200924 counties in Ohio

NWS Cleveland, OH issued this frost advisory at Sep 30, 2009, 4:00 AM EDT for 24 counties in Ohio. It took effect at Oct 1, 2009, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 30, 2009, 4:00 AM EDT (08:00 UTC)
In effect from
Oct 1, 2009, 2:00 AM EDT
Expired
Oct 1, 2009, 9:00 AM EDT
In force
7 hr
Issued by
NWS Cleveland, OH
All 24 counties

Ashland County, OH, Crawford County, OH, Erie County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 63 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 8.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2009-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2009-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCLE 300800
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
400 AM EDT WED SEP 30 2009

...LOCATIONS IN NORTHWEST AND NORTH CENTRAL OHIO COULD SEE THE
FIRST FROST OF THE SEASON TONIGHT...

.HIGH PRESSURE AND DRY AIR WILL BUILD INTO THE AREA FROM THE
NORTHWEST LATE TODAY AND TONIGHT. THIS WILL HELP TO DECREASE
CLOUDS OVERNIGHT. WITH COOL AIR ALREADY IN PLACE TEMPERATURES
WILL LIKELY DROP INTO THE MID 30S WHERE THE SKIES CLEAR.

OHZ003-006>008-017>019-027>031-036>038-047-301600-
/O.NEW.KCLE.FR.Y.0004.091001T0600Z-091001T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...NORWALK...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
400 AM EDT WED SEP 30 2009

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. 

HIGH PRESSURE AND CLEARING SKIES WILL CAUSE LOW TEMPERATURES TO
DROP INTO THE MID 30S TONIGHT AWAY FROM LAKE ERIE. THIS WILL
ALLOW AREAS OF FROST TO DEVELOP OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS IN THE AREA ARE ADVISED TO
HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY
LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE
COLD.

&&

$$
4 follow-up statements
000 
WWUS71 KCLE 301519
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1119 AM EDT WED SEP 30 2009


OHZ003-006>008-017>019-027>031-036>038-047-302330-
/O.CON.KCLE.FR.Y.0004.091001T0600Z-091001T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...NORWALK...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
1119 AM EDT WED SEP 30 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY. 

HIGH PRESSURE AND CLEARING SKIES WILL CAUSE LOW TEMPERATURES TO
DROP INTO THE MID 30S TONIGHT AWAY FROM LAKE ERIE. THIS WILL
ALLOW AREAS OF FROST TO DEVELOP OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS IN THE AREA ARE ADVISED TO
HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

&&

$$
000 
WWUS71 KCLE 301910
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
310 PM EDT WED SEP 30 2009

OHZ009-010-020>023-032-033-010315-
/O.EXA.KCLE.FR.Y.0004.091001T0600Z-091001T1300Z/
ERIE OH-LORAIN-MEDINA-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...MEDINA...AKRON...
RAVENNA...WARREN...CANTON...YOUNGSTOWN
310 PM EDT WED SEP 30 2009

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. 

HIGH PRESSURE AND CLEARING SKIES WILL CAUSE LOW TEMPERATURES TO
DROP INTO THE LOW TO MID 30S TONIGHT AWAY FROM LAKE ERIE. THIS
WILL ALLOW AREAS OF FROST TO DEVELOP OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS IN THE AREA ARE ADVISED TO
HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

&&

$$

OHZ003-006>008-017>019-027>031-036>038-047-010315-
/O.CON.KCLE.FR.Y.0004.091001T0600Z-091001T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...NORWALK...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
310 PM EDT WED SEP 30 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY. 

HIGH PRESSURE AND CLEARING SKIES WILL CAUSE LOW TEMPERATURES TO
DROP INTO THE LOW TO MID 30S TONIGHT AWAY FROM LAKE ERIE. THIS
WILL ALLOW AREAS OF FROST TO DEVELOP OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS IN THE AREA ARE ADVISED TO
HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

&&

$$
000 
WWUS71 KCLE 010149
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
949 PM EDT WED SEP 30 2009

OHZ003-006>010-017>023-027>033-036>038-047-011000-
/O.CON.KCLE.FR.Y.0004.091001T0600Z-091001T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
949 PM EDT WED SEP 30 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY. 

HIGH PRESSURE AND CLEAR SKIES WILL CAUSE LOW TEMPERATURES TO DROP
INTO THE MIDDLE 30S OVERNIGHT AWAY FROM LAKE ERIE. THIS WILL ALLOW
AREAS OF FROST TO DEVELOP OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH AGRICULTURAL INTERESTS IN THE AREA ARE ADVISED TO
HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY
FROM THE COLD.

&&

$$

LOMBARDY
000 
WWUS71 KCLE 010702
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
302 AM EDT THU OCT 1 2009

OHZ003-006>010-017>023-027>033-036>038-047-011300-
/O.CON.KCLE.FR.Y.0004.000000T0000Z-091001T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK...
MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY...
BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...
MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
302 AM EDT THU OCT 1 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

TEMPERATURES ARE EXPECTED TO CLIMB OUT OF THE 30S AWAY FROM LAKE
ERIE AND THIS WILL BRING AN END TO THE FROST THREAT THIS MORNING. 

&&

$$

LOMBARDY

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at Sep 30, 3:46 AM EDT, 14 minutes earlier.

Area forecast discussion, Sep 30, 3:46 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
346 AM EDT WED SEP 30 2009

.SYNOPSIS...
LOW PRESSURE OVER QUEBEC WILL REMAIN IN PLACE THROUGH FRIDAY. ITS
INFLUENCE OVER OUR WEATHER WILL GRADUALLY DECREASE HOWEVER AS HIGH
PRESSURE BUILDS INTO THE REGION LATE TODAY AND THURSDAY.
FRIDAY...ANOTHER LOW WILL MOVE TOWARD THE AREA FROM THE WEST.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WILL CONTINUE WITH THE LAKE EFFECT RAIN TODAY WITH POPS MUCH
HIGHER THAN GUIDANCE SOUTHEAST OF THE LAKE. HIGHEST POPS WILL BE
CATEGORICAL ACROSS NWRN PA AND NERN OH. IN THE WEST WILL LEAVE A
CHANCE POP IN FOR THE MORNING TO COVER ANY STRAY SHOWER HOWEVER
WILL DROP BACK TO SLIGHT CHANCE FOR THE AFTERNOON AS DRY AIR MOVES
IN.  TEMPS SHOULD NOT GO FAR TODAY GIVEN THE CLOUDS AND PRECIP IN
THE EAST. HELD TEMPS IN THE 50S THERE AND NEAR 60 OR SO WEST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
HAVE TRANSITIONED FROM THE NAM TO GFS FROM THURSDAY INTO FRIDAY.
FOR THIS EVENING AND THE OVERNIGHT DRY AIR IS FORECAST TO CONTINUE
SPILLING INTO NWRN AND NORTH CENTRAL OHIO. THIS SHOULD ALLOW
CLOUDS TO DISSIPATE THROUGH THE EVENING IN THOSE LOCATIONS. TEMPS
TONIGHT WILL LIKELY DROP INTO THE MID 30S ACROSS MUCH OF NW AND
NORTH CENTRAL OHIO AWAY FROM THE LAKE. AM CONCERNED ABOUT THE
POSSIBILITY OF ROGUE CLOUDS REMAINING IN THE AREA OFF LAKE
MICHIGAN OR EVEN LAKE ERIE HOWEVER WITH THE DRYING ODDS ARE THERE
WILL BE A GOOD AMOUNT OF CLEAR SKIES. FOR THIS WILL ISSUE A FROST
ADVISORY FOR THE AREA. NORTHWEST FLOW WILL REMAIN ACROSS THE
REGION HOWEVER AND ACROSS THE NORTH CENTRAL LAKESHORE...NORTHEAST OHIO
AND NWRN PA EXPECT CLOUDS TO PERSIST OFF THE LAKE. 850MB TEMPS
COOL FURTHER FROM CURRENT READINGS AND BY 12Z THURSDAY THE NAM HAS
0C NEAR ERIE COUNTY PA WITH +2C NEAR KCLE. DESPITE THE DRIER AIR
THIS WOULD CONTINUE TO SUPPORT AT LEAST CHANCE POPS SE OF THE
LAKE. WILL RESTRICT POPS TO ASHTABULA COUNTY EAST HOWEVER.
THURSDAY BOTH THE NAM AND GFS TRY TO DRY OUT NWRN PA ALTHOUGH DEEP
MOISTURE IS STILL JUST TO OUR NE. LOOKING AT 850MB MOISTURE
HOWEVER BOTH MODELS KEEP 90% ACROSS NWRN PA THROUGH THE DAY. THIS
SEEMS REASONABLE GIVEN ONLY +2C AT 850MB ACROSS THE AREA WITH A
CONTINUED NW FLOW. WILL CONTINUE WITH CLOUDS AND SMALL CHANCE POPS
IN THE AREA BUT CONTINUE DRY ELSEWHERE. DEEP MOISTURE RETURNS
QUICKLY TO THE AREA THURSDAY NIGHT AND FRIDAY AHEAD OF DEEPENING
LOW PRESSURE MOVING OUT OF THE NRN PLAINS TO IA BY FRIDAY 12Z. GFS
SHOWS GOOD OVERRUNNING SETTING UP ACROSS THE AREA OVERNIGHT
THURSDAY NIGHT AND CONTINUING FRIDAY MORNING. FRIDAY NIGHT AND
SATURDAY THE LOW WILL MOVE ACROSS THE CHICAGO AREA TO NRN LWR MI
AND DRAG AN OCCLUDED FRONT ACROSS THE AREA. WILL KEEP LIKELY POPS
ACROSS MOST OF THE AREA THURSDAY NIGHT AND BOOST TO CATEGORICAL
FRIDAY. WILL CONTINUE WITH CHC TO LIKELY POPS FRIDAY NIGHT AND
SATURDAY. HIGH TEMPS 5 TO 10 DEGREES OR SO BELOW NORMAL THROUGH
THE PERIOD.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
NO BIG CHANGES TO THE LONG TERM. SUNDAY THROUGH MONDAY THE SURFACE
LOW OVER THE REGION WILL MOVE NORTH AND ALLOW HIGH PRESSURE TO
BUILD IN FROM THE SOUTH. TUESDAY THE HIGH WILL MOVE OFF THE EAST
COAST AND ALLOW ANOTHER LOW TO MOVE IN FROM THE WEST. BEST CHANCE
OF PRECIP WILL BE MONDAY NIGHT AND TUESDAY WITH THE APPROACH OF
THE LOW. WILL HOWEVER ALSO INCLUDE A SMALL CHANCE SUNDAY ACROSS
FAR NERN OH AND NWRN PA WITH 850MB FLOW STILL +2C SPREADING ACROSS
THE REGION

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
ANOTHER UPPER WAVES IS MOVING THROUGH WHICH HAS KEPT LAKE EFFECT
ACTIVITY GOING. NOT MUCH CHANGE EXPECTED THROUGH MIDDAY WEDNESDAY
WITH SCATTERED SHRA FROM KCLE TO KMFD AND EAST. CIGS WILL GENERALLY
BE MVFR BUT POCKETS OF VFR ARE LIKELY FROM TIME TO TIME. DRIER AIR
SHOULD BEGIN TO MOVE INTO NW OH AFTER 12Z AND EXPECT CIGS TO
DISSIPATE THERE DURING THE MORNING HOURS. CONDITIONS WILL SLOWLY
IMPROVE FROM WEST TO EAST LATER IN THE DAY WITH LOCATIONS WEST OF
I-71 EXPECTED TO BE CLEAR BY SUNSET. NW FLOW MAINLY LESS THAN 15
KNOTS WILL CONTINUE.

.OUTLOOK...NON VFR CONDITIONS POSSIBLE FRIDAY AND SATURDAY.

&&

.MARINE...
ONLY MINOR CHANGES TO THE FORECAST THIS MORNING.  SMALL CRAFT FOR
THE NEARSHORE LOOKS GOOD AND WILL LET IT RUN THROUGH THE EVENING AS
SCHEDULED.  HIGH PRESSURE WILL SLOWLY BUILD OVER THE LAKE THE NEXT
COUPLE OF DAYS.  NW FLOW WILL CONTINUE INTO THURSDAY BUT EASTERLY
FLOW WILL DEVELOP ON THE LAKE THURSDAY NIGHT INTO FRIDAY AHEAD OF AN
AREA OF LOW PRESSURE OVER THE PLAINS.  THIS LOW WILL EVENTUALLY PASS
TO THE NORTH OF LAKE ERIE SATURDAY NIGHT.  WINDS WILL BECOME
SOUTHERLY BY LATE FRIDAY AND THEN SOUTHWEST TO WEST BEHIND THE LOW
FOR THE SECOND HALF OF THE WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM 2 AM TO 9 AM EDT THURSDAY FOR OHZ003-
     006>008-017>019-027>031-036>038-047.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LEZ146>149.
     SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     LEZ142>145.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...TK
AVIATION...KUBINA
MARINE...KUBINA
Hazardous weather outlook, Sep 29, 12:07 PM EDT, 15 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1207 PM EDT TUE SEP 29 2009

OHZ003-007>012-089-PAZ001-301615-
LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-
ASHTABULA LAKESHORE-NORTHERN ERIE-
1207 PM EDT TUE SEP 29 2009

...MODERATE RISK OF RIP CURRENTS UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ006-013-014-017>023-027>033-036>038-047-PAZ002-003-301615-
WOOD-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
1207 PM EDT TUE SEP 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AREAS OF FROST ARE POSSIBLE ON THURSDAY MORNING AS TEMPERATURES
ARE EXPECTED TO DIP INTO THE MIDDLE 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-301615-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1207 PM EDT TUE SEP 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WATERSPOUTS ARE POSSIBLE ON LAKE ERIE TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Ohio, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.